General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Trudy MIAN:

Personal entry:
Save password
Forgotten password?

Tr. Mat. Inst. Steklova, 2004, Volume 246, Pages 20–42 (Mi tm144)  

This article is cited in 25 scientific papers (total in 25 papers)

McKay Equivalence for Symplectic Resolutions of Quotient Singularities

R. V. Bezrukavnikova, D. B. Kaledinb

a Northwestern University
b Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: An arbitrary crepant resolution $X$ of the quotient $V/G$ of a symplectic vector space $V$ by the action of a finite subgroup $G\subset\mathrm{Sp}(V)$ is considered. It is proved that the derived category of coherent sheaves on $X$ is equivalent to the derived category of $G$-equivariant coherent sheaves on $V$.

Full text: PDF file (337 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2004, 246, 13–33

Bibliographic databases:
UDC: 512.7
Received in February 2004

Citation: R. V. Bezrukavnikov, D. B. Kaledin, “McKay Equivalence for Symplectic Resolutions of Quotient Singularities”, Algebraic geometry: Methods, relations, and applications, Collected papers. Dedicated to the memory of Andrei Nikolaevich Tyurin, corresponding member of the Russian Academy of Sciences, Tr. Mat. Inst. Steklova, 246, Nauka, MAIK Nauka/Inteperiodika, M., 2004, 20–42; Proc. Steklov Inst. Math., 246 (2004), 13–33

Citation in format AMSBIB
\by R.~V.~Bezrukavnikov, D.~B.~Kaledin
\paper McKay Equivalence for Symplectic Resolutions of Quotient Singularities
\inbook Algebraic geometry: Methods, relations, and applications
\bookinfo Collected papers. Dedicated to the memory of Andrei Nikolaevich Tyurin, corresponding member of the Russian Academy of Sciences
\serial Tr. Mat. Inst. Steklova
\yr 2004
\vol 246
\pages 20--42
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\jour Proc. Steklov Inst. Math.
\yr 2004
\vol 246
\pages 13--33

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Craw A., Maclagan D., Thomas R.R., “Moduli of McKay quiver representations I: The coherent component”, Proceedings of the London Mathematical Society, 95:1 (2007), 179–198  crossref  mathscinet  zmath  isi  scopus
    2. Gordon I.G., “Quiver Varieties, Category O for Rational Cherednik Algebras, and Hecke Algebras”, International Mathematics Research Papers, 2008, rpn006  mathscinet  zmath  isi
    3. Bezrukavnikov R., Mirkovic I., Rumynin D., “Localization of modules for a semisimple Lie algebra in prime characteristic”, Annals of Mathematics, 167:3 (2008), 945–991  crossref  mathscinet  zmath  isi  scopus
    4. Stafford J.T., Van den Bergh M., “Noncommutative resolutions and rational singularities”, Michigan Mathematical Journal, 57 (2008), 659–674  crossref  mathscinet  zmath  isi
    5. Kuznetsov A., “Lefschetz decompositions and categorical resolutions of singularities”, Selecta Mathematica–New Series, 13:4 (2008), 661–696  crossref  mathscinet  isi  elib  scopus
    6. Kaledin D., “Derived equivalences by quantization”, Geometric and Functional Analysis, 17:6 (2008), 1968–2004  crossref  mathscinet  zmath  isi  scopus
    7. Iyama O., Yoshino Yu., “Mutation in triangulated categories and rigid Cohen–Macaulay modules”, Inventiones Mathematicae, 172:1 (2008), 117–168  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    8. Logvinenko T., “Derived McKay correspondence via pure–sheaf transforms”, Mathematische Annalen, 341:1 (2008), 137–167  crossref  mathscinet  zmath  isi  scopus
    9. Bezrukavnikov R., Kaledin D., “Fedosov quantization in positive characteristic”, Journal of the American Mathematical Society, 21:2 (2008), 409–438  crossref  mathscinet  zmath  adsnasa  isi  scopus
    10. Kaledin D., “Geometry and topology of symplectic resolutions”, Proceedings of Symposia in Pure Mathematics: Algebraic Geometry Seattle 2005, Proceedings of Symposia in Pure Mathematics, 80, no. 1- 2, 2009, 595–628  crossref  mathscinet  zmath  isi
    11. Shepler A.V., Witherspoon S., “Finite groups acting linearly: Hochschild cohomology and the cup product”, Adv Math, 226:4 (2011), 2884–2910  crossref  mathscinet  zmath  isi  elib  scopus
    12. Losev I., “Isomorphisms of Quantizations via Quantization of Resolutions”, Adv. Math., 231:3-4 (2012), 1216–1270  crossref  mathscinet  zmath  isi  elib  scopus
    13. Shklyarov D., “Hirzebruch-Riemann-Roch-Type Formula for Dg Algebras”, Proc. London Math. Soc., 106:Part 1 (2013), 1–32  crossref  mathscinet  zmath  isi  scopus
    14. Losev I., “on Procesi Bundles”, Math. Ann., 359:3-4 (2014), 729–744  crossref  mathscinet  zmath  isi  elib  scopus
    15. Rina Anno, Roman Bezrukavnikov, Ivan Mirković, “Stability conditions for Slodowy slices and real variations of stability”, Mosc. Math. J., 15:2 (2015), 187–203  mathnet  crossref  mathscinet
    16. Bellamy G., Schedler T., “On the (non)existence of symplectic resolutions of linear quotients”, Math. Res. Lett., 23:6 (2016), 1537–1564  crossref  mathscinet  zmath  isi  scopus
    17. Chan K., Pomerleano D., Ueda K., “Lagrangian Torus Fibrations and Homological Mirror Symmetry for the Conifold”, Commun. Math. Phys., 341:1 (2016), 135–178  crossref  mathscinet  zmath  isi  elib  scopus
    18. Spenko S., Van den Bergh M., “Non-Commutative Resolutions of Quotient Singularities For Reductive Groups”, Invent. Math., 210:1 (2017), 3–67  crossref  mathscinet  zmath  isi  scopus
    19. Bellamy G., Dodd Ch., Mcgerty K., Nevins T., “Categorical Cell Decomposition of Quantized Symplectic Algebraic Varieties”, Geom. Topol., 21:5 (2017), 2601–2681  crossref  mathscinet  zmath  isi  scopus
    20. Bernstein J., Bezrukavnikov R., Kazhdan D., “Deligne-Lusztig Duality and Wonderful Compactification”, Sel. Math.-New Ser., 24:1, SI (2018), 7–20  crossref  mathscinet  zmath  isi  scopus
    21. Ganev I., “Quantizations of Multiplicative Hypertoric Varieties At a Root of Unity”, J. Algebra, 506 (2018), 92–128  crossref  mathscinet  zmath  isi  scopus
    22. Kawamata Yu., “Derived Mckay Correspondence For Gl(3, C)”, Adv. Math., 328 (2018), 1199–1216  crossref  mathscinet  zmath  isi  scopus
    23. Tabuada G., Van den Bergh M., “Additive Invariants of Orbifolds”, Geom. Topol., 22:5 (2018), 3003–3048  crossref  mathscinet  zmath  isi  scopus
    24. Karmazyn J., “Deformations of Algebras Defined By Tilting Bundles”, J. Algebra, 513 (2018), 388–434  crossref  mathscinet  zmath  isi  scopus
    25. Donovan W., Wemyss M., “Noncommutative Enhancements of Contractions”, Adv. Math., 344 (2019), 99–136  crossref  mathscinet  zmath  isi  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:567
    Full text:206

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021